# SDR TRAX200800957

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,463 hours, 6,829 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG WHEN SELECTING FROM 20 TO 30 DEGREES (EMERGENCY DECLARED).  REMOVED AND REPLACED FECU, PERFORMED TEST GOOD.  OPERATED FLAPS NUMEROUS TIMES.  OPS CHECK GOOD.  NO MESSAGES NOTED REF CRJ200 AMM 27-51-05, 27-51-10 AND 27-51-00.  (S)
